# SDR 2001F00609

- Difficulty date: August 22, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N1116H
- Make and model: Bell 407
- Aircraft serial: 53046
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340103
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25 HOUR AD INSPECTION, COUPLING IS CRACKED, PROBABLE CAUSE IS EXCESSIVE RIGIDITY IN THE BEARING MOUNT SYSTEMS.  ALLOW TAILROTOR DRIVESHAFT TO FLOAT SO DISC PACKS DO NOT FLEX AS MUCH OR AS OFTEN.  (M)
